Advice on high FT3 please

TSH <0.05 (0.35-5.5)

FT4 16.3 (9.0-22.7)

FT3 8.3 (3.5-6.5)

TpoAb 250 (0-60)

I switched from 225mcg Levo and now on thyroid-S. I had a very bumpy ride doing it the STTM way (mega crashes) and followed Clutters advice to get on 3 grains which I did straight away and felt better within 24 hrs. Since then I've added half a grain each time I feel hypo again and now on 5.5 grains. I had a blood draw after 2 weeks on 5.5 (no NDT for 18 hours) and these are my results. With each increase I've felt relief, but I still don't feel great.

The worst symptoms are face sweats, then freezing. Weak and painful upper arms & shoulders. Brain fog and headaches.

I'm supplementing everything as advised by ThyroidUk and FB groups. I do have hhhh cortisol which I'm also trying to treat.

What does the high FT3 mean? Am I not absorbing? I take my bp regularly and it's ave 140/80, my ave under tongue temp is 36.6

I'd really appreciate some comments and advice. Many thanks

Last edited by

3 Replies

oldestnewest
  • MichelleBerko,

    You're overmedicated, FT3 should be <6.5. You probably need to reduce to 4 to 4.5 grains. Sweating and muscle aches are symptoms of over medication.

    thyroid.about.com/library/a...

    _________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Thank you for replying Clutter.

    I've read about pooling and I do have 4 high cortisols so maybe that's why t3 is so high? I've been taking HB since the blood draw and trying to relax more, so hopefully it will come down

    The thing is, I don't have hyper symptoms at all. My aching arms were a symptom I used to have when I was undermedicated on Levo - they stopped aching when I got up to 225/250mcg Levo.

    My BP, pulse and temp aren't high either so that's what's been puzzling me.

    But anyway, I guess I just needed someone to tell me. So yesterday I didn't take my afternoon 2.5grains and I was fine, and I'll do the same today. I'm going to start taking iron at night too, so it's even further away than 4 hours.

    Thanks so much

  • MichelleBerko,

    The only hyper symptom I had when I over medicated and my FT3 was 8.4 was that my hair was coming out in clumps.

You may also like...